Alert archive / California / Freeze Warnings in 2013

Freeze Warning 12, NWS Eureka, CA

December 3, 2013

NWS Eureka, CA issued this freeze warning at Dec 3, 2013, 3:37 AM PST. It took effect at Dec 4, 2013, 1:00 AM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 3, 2013, 3:37 AM PST (11:37 UTC)
In effect from
Dec 4, 2013, 1:00 AM PST
Expired
Dec 4, 2013, 9:00 AM PST
In force
8 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KEKA 031137
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
337 AM PST TUE DEC 3 2013

...VERY COLD TEMPERATURES EXPECTED TONIGHT AND WEDNESDAY NIGHT
ALONG THE COAST...

.COLD AIR WILL CONTINUE TO FILTER IN FROM THE NORTH IN THE WAKE OF
YESTERDAYS COLD FRONT. UNDER CLEAR SKIES AND LIGHT WINDS, LOW
TEMPERATURES ARE EXPECTED TO FALL INTO THE LOW 30S TONIGHT.
LIGHTER WINDS AND DRIER AIR WILL ALLOW FOR AN EVEN COLDER NIGHT
WEDNESDAY INTO THURSDAY MORNING, WITH LOWS POTENTIALLY IN THE MID
20S ACROSS PORTIONS OF THE NORTH COAST. 

CAZ002-040045-
/O.UPG.KEKA.FZ.A.0007.131204T1000Z-131204T1700Z/
/O.NEW.KEKA.FZ.W.0012.131204T0900Z-131204T1700Z/
MENDOCINO COAST-
337 AM PST TUE DEC 3 2013

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...LOWER 30S EXPECTED OVERNIGHT INTO WEDNESDAY MORNING.
  UPPER 20S WEDNESDAY NIGHT INTO THURSDAY MORNING.

* LOCATIONS INCLUDE...FORT BRAGG...BOONVILLE...POINT ARENA.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ001-040045-
/O.NEW.KEKA.HZ.A.0001.131205T0900Z-131205T1700Z/
REDWOOD COAST-
337 AM PST TUE DEC 3 2013

...HARD FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. 

* LOW TEMPERATURES...MID TO UPPER 20S.

* LOCATIONS INCLUDE...FORTUNA...EUREKA...ARCATA...CRESCENT CITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
000 
WWUS76 KEKA 032326
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
326 PM PST TUE DEC 3 2013

...VERY COLD TEMPERATURES EXPECTED TONIGHT AND WEDNESDAY NIGHT
ALONG THE COAST...

.COLD AIR WILL CONTINUE TO FILTER IN FROM THE NORTH IN THE WAKE
OF YESTERDAYS COLD FRONT. UNDER CLEAR SKIES AND LIGHT WINDS...
LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW
30S TONIGHT. LIGHTER WINDS AND DRIER AIR WILL ALLOW FOR AN EVEN
COLDER NIGHT WEDNESDAY INTO THURSDAY MORNING...WITH LOWS
POTENTIALLY IN THE MID 20S ACROSS PORTIONS OF THE NORTH COAST.

CAZ002-041230-
/O.CON.KEKA.FZ.W.0012.131204T0900Z-131204T1700Z/
MENDOCINO COAST-
326 PM PST TUE DEC 3 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
WEDNESDAY. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...LOWER 30S EXPECTED OVERNIGHT INTO WEDNESDAY MORNING. 
  UPPER 20S WEDNESDAY NIGHT INTO THURSDAY MORNING. 

* LOCATIONS INCLUDE...FORT BRAGG...BOONVILLE...POINT ARENA.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ001-041230-
/O.CON.KEKA.HZ.A.0001.131205T0900Z-131205T1700Z/
REDWOOD COAST-
326 PM PST TUE DEC 3 2013

...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING. 

* LOW TEMPERATURES...MID TO UPPER 20S.

* TIMING...UPPER 20S TO LOWER 30S EXPECTED OVERNIGHT INTO WEDNESDAY
  MORNING. MID TO UPPER 20S WEDNESDAY NIGHT INTO THURSDAY MORNING.

* LOCATIONS INCLUDE...FORTUNA...EUREKA...ARCATA...CRESCENT CITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
000 
WWUS76 KEKA 041147
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
347 AM PST WED DEC 4 2013

...COLD TEMPERATURES THIS MORNING AND EVEN COLDER TEMPERATURES 
TONIGHT INTO TOMORROW MORNING ALONG THE COAST...

.COLD AIR ASSOCIATED WITH AN AREA OF HIGH PRESSURE OVER THE
INTERIOR PACIFIC NORTHWEST WILL CONTINUE TO SPILL SOUTHWARD INTO
NORTHERN CALIFORNIA. TEMPERATURES HAVE FALLEN INTO THE UPPER 20S
AND LOWS 30S ACROSS MOST OF THE COASTAL PLAIN THIS MORNING.
LIGHTER WINDS AND DRIER AIR WILL ALLOW FOR AN EVEN COLDER NIGHT
TONIGHT INTO TOMORROW MORNING...WITH FORECASTED LOWS IN THE MID
20S ACROSS PORTIONS OF THE NORTH COAST. SOME DEEPER VALLEYS INLAND
FROM THE MENDOCINO COAST MAY REACH THE MID 20S AS WELL.

CAZ002-050100-
/O.NEW.KEKA.FZ.W.0013.131205T0900Z-131205T1700Z/
/O.CON.KEKA.FZ.W.0012.000000T0000Z-131204T1700Z/
MENDOCINO COAST-
347 AM PST WED DEC 4 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...LOWER 30S THIS MORNING. UPPER 20S TO LOWER 30S TONIGHT
  INTO THURSDAY MORNING WITH MID 20S POSSIBLE IN SHELTERED INLAND
  VALLEYS. 

* LOCATIONS INCLUDE...FORT BRAGG...BOONVILLE...POINT ARENA.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ001-050100-
/O.UPG.KEKA.HZ.A.0001.131205T0900Z-131205T1700Z/
/O.NEW.KEKA.HZ.W.0003.131205T0900Z-131205T1700Z/
REDWOOD COAST-
347 AM PST WED DEC 4 2013

...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PST THURSDAY. THE
HARD FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOW TEMPERATURES...MID TO UPPER 20S.

* TIMING...UPPER 20S TO LOWER 30S THIS MORNING. MID TO UPPER 20S
  TONIGHT INTO THURSDAY MORNING.

* LOCATIONS INCLUDE...FORTUNA...EUREKA...ARCATA...CRESCENT CITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA.

UNPROTECTED WATER PIPES SHOULD BE COVERED OR FAUCETS ALLOWED TO
DRIP.

MAKE SURE PETS NORMALLY LEFT OUTDOORS CAN HANDLE THE COLD.

A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 29 DEGREES ARE
EXPECTED ACROSS A LARGE AREA.

&&

$$
000 
WWUS76 KEKA 041725
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
925 AM PST WED DEC 4 2013

...RECORD COLD EXPECTED AGAIN TOMORROW MORNING...

.A COLD AND DRY AIR MASS WILL REMAIN OVER THE REGION THROUGH
THURSDAY. THIS WILL RESULT IN FREEZING AND SUB-FREEZING
TEMPERATURES TONIGHT AND EARLY THURSDAY MORNING.

CAZ002-051300-
/O.EXP.KEKA.FZ.W.0012.000000T0000Z-131204T1700Z/
/O.CON.KEKA.FZ.W.0013.131205T0900Z-131205T1700Z/
MENDOCINO COAST-
925 AM PST WED DEC 4 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
THURSDAY.

* LOW TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...LATE TONIGHT INTO THURSDAY MORNING. 

* LOCATIONS INCLUDE...FORT BRAGG...BOONVILLE...POINT ARENA.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO PROTECT
SENSITIVE VEGETATION. ADDITIONALLY...SENSITIVE POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE EXPECTED ACROSS
A LARGE AREA DURING THE GROWING SEASON.

&&

$$

CAZ001-051300-
/O.CON.KEKA.HZ.W.0003.131205T0900Z-131205T1700Z/
REDWOOD COAST-
925 AM PST WED DEC 4 2013

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
THURSDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PST
THURSDAY. 

* LOW TEMPERATURES...20 TO 30.

* TIMING...LATE TONIGHT INTO EARLY THURSDAY MORNING.

* LOCATIONS INCLUDE...FORTUNA...EUREKA...ARCATA...CRESCENT CITY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=EKA 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRESS APPROPRIATELY TO PROTECT FROM FROST BITE AND HYPOTHERMIA.

UNPROTECTED WATER PIPES SHOULD BE COVERED OR FAUCETS ALLOWED TO
DRIP.

MAKE SURE PETS NORMALLY LEFT OUTDOORS CAN HANDLE THE COLD.

A HARD FREEZE WARNING MEANS TEMPERATURES BELOW 29 DEGREES ARE
EXPECTED ACROSS A LARGE AREA.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this freeze warning went out at Dec 2, 5:06 PM PST, 10 hours 31 minutes earlier.

Area forecast discussion, Dec 2, 5:06 PM PST, 10 hours 31 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
506 PM PST MON DEC 2 2013

.SYNOPSIS...A STRONG COLD FRONT MOVING THROUGH THE AREA WILL
CONTINUE TO BRING RAIN TO PORTIONS OF NORTHWEST CALIFORNIA THROUGH
TONIGHT...ENDING FROM NORTH TO SOUTH...FOLLOWED BY MUCH COLDER
TEMPERATURES FOR THE REST OF THE WEEK. SKIES WILL CLEAR
TUESDAY...BUT BRISK NORTHERLY WINDS WILL REMAIN. ANOTHER SHOT OF
RAIN AND SNOW IS POSSIBLE FRIDAY.

&&

.SHORT TERM...TONIGHT THROUGH THURSDAY...AS OF 21Z...RAIN WAS
FALLING ACROSS PORTIONS OF NORTHWEST CALIFORNIA ASSOCIATED WITH A
COLD FRONT AND UPPER LEVEL LOW MOVING SOUTH THROUGH THE AREA. THE
WINDS HAD TURNED OUT OF THE NORTH AT KCEC AND THE TEMPERATURE HAD
FALLEN INTO THE UPPER 40S INDICATING THE FRONTAL PASSAGE. RAINFALL
AMOUNTS HAVE RANGED FROM MORE THAN 1.50 INCHES IN INTERIOR
PORTIONS OF DEL NORTE COUNTY TO ONLY A FEW HUNDREDTHS OF AN INCH
IN SOUTHERN HUMBOLDT/NORTHERN MENDOCINO COUNTIES. RAIN WILL
CONTINUE TO MOVE SOUTH AND EAST AND TAPER OFF TO SHOWERS FROM
NORTH TO SOUTH THIS EVENING AND OVERNIGHT AS THE FRONTOGENIC
FORCING MOVES OUT OF THE AREA. SNOW LEVELS WILL FALL BELOW 2000
FEET LATE TONIGHT....BELOW MAJOR PASS LEVELS...AS THE COLD FRONT
PUSHES SOUTH. MODELS HINT AT SOME LIGHT SHOWER ACTIVITY BEHIND THE
FRONT THIS EVENING AND OVERNIGHT...BUT AM EXPECTING SNOW
ACCUMULATIONS TO BE LESS THAN AN INCH AS MOST OF THE PRECIPITATION
WILL HAVE ENDED BY THE TIME THE COLDER TEMPS ARRIVE. SKIES WILL
GRADUALLY CLEAR ON TUESDAY AS DRIER AIR MOVES OVER THE AREA...AND
REMAIN MOSTLY SUNNY THROUGH THURSDAY.

AFTER THE COLD FRONT PASSES THROUGH THE AREA...FOCUS TURNS TO THE
COLD TEMPERATURES EXPECTED ACROSS NORTHWEST CALIFORNIA THROUGH THE
REST OF THE WEEK. MODELS ARE PROGGING 850 MB TEMPERATURES OF -2 TO
-4C AND 500 MB TEMPERATURES OF -25 TO -30C TO ADVECT OVER THE AREA
ON TUESDAY. LOW TEMPERATURES ARE EXPECTED TO DIP INTO THE UPPER
20S TO LOW 30S ALONG THE COAST. LOW TEMPERATURES ACROSS THE
INTERIOR WILL RANGE FROM THE TEENS TO THE LOW 20S. HAVE ISSUED A
FREEZE WATCH FOR THE MENDOCINO COAST FOR TUESDAY NIGHT. AM LESS
CONFIDENT THAT A WIDESPREAD AREA OF THE REDWOOD COAST WILL SEE
HARD FREEZE CONDITIONS TUESDAY NIGHT...SO HAVE NOT ISSUED A WATCH
THERE. THIS WILL NEED TO BE MONITORED. BRISK NORTHERLY WINDS
ALONG THE COAST WILL MAKE FORECAST HIGHS IN THE 40S FEEL MUCH
COOLER THIS WEEK. STP

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY...MODELS ARE STARTING
TO SHOW THE TROUGH SLIGHTLY FARTHER WEST ON THURSDAY NIGHT INTO
FRIDAY MORNING. THIS ALLOWS THE SYSTEM TO PICK UP SLIGHTLY MORE
MOISTURE. THE 12Z RUNS OF THE GFS...ECMWF...AND GEM ALL SHOW A
DECENT AMOUNT OF QPF OVER THE AREA. CURRENTLY THE MODELS ARE ALSO
SHOWING QUITE COLD AIR LINGERING OVER THE AREA WITH SNOW LEVELS
LESS THAN 2000 FEET. THE CHALLENGE WITH THIS SYSTEM IS THAT IF IT
SHIFTS SLIGHTLY TO THE EAST THE AIRMASS WILL BE MUCH DRIER AND
THERE WOULD LIKELY BE VERY LITTLE SNOW. SO CONFIDENCE IN THIS
FORECAST IS LOW. SO FOR NOW HAVE INCREASED POPS TO HIGH END
CHANCE...BUT WILL WAIT TO SEE ANOTHER RUN OR TWO TO PUSH THEM
HIGHER. THAT SAID IF THE CURRENT MODELS PAN OUT A FEW INCHES OF
SNOW IS POSSIBLE IN WEAVERVILLE AND OVER THE HIGHWAY SUMMITS.
MODELS STILL HAVE SOME DIFFERENCES...THE NAEFS ENSEMBLE MEMBERS
STILL SHOW A RANGE OF POSSIBLE TIMES FROM FRIDAY THROUGH SATURDAY.
SO FOR NOW WILL UP POPS SIGNIFICANTLY WITH THE HIGHEST ON
FRIDAY...BUT MAINTAIN CHANCE THROUGH SATURDAY TO ACCOUNT FOR SOME
POTENTIAL TIMING DIFFERENCES. TEMPERATURES WILL REMAIN COLD WITH
THIS SYSTEM. MKK

&&

.AVIATION...A COLD FRONT CURRENTLY CROSSING THROUGH NORTHWEST
CALIFORNIA IS BRINGING REDUCED CONDITIONS AND GUSTY WINDS. EXPECT
CONDITIONS TO IMPROVE FROM NORTH TO SOUTH THIS EVENING AS THE
FRONT MOVES INLAND AND HIGH PRESSURE BEGINS TO BUILD IN.

&&

.MARINE...THERE WERE NO WIND SATELLITE PASSES OVER OUR WATERS THIS
AFTERNOON OR ANY SHIP REPORTS, SO ITS UNKNOWN WHAT THE WINDS ARE
LIKE ACROSS THE OUTER WATERS. WILL ASSUME THE WIND FORECAST IS ON
TRACK OUT THERE. A COLD FRONT CURRENTLY CROSSING THROUGH THE WATERS
IS BRINGING A BRIEF PERIOD OF GUSTY WINDS WITH THE FRONT. THIS IS
CONFIRMED BY NEARSHORE BUOYS. THE PRESSURE GRADIENT WILL STRENGTHEN
BEHIND THE FRONT TONIGHT, BRINGING INCREASED NORTHERLY WINDS AND
BUILDING SEAS. MODELS REMAIN IN AGREEMENT SHOWING NEAR GALE
CONDITIONS ACROSS THE OUTER WATERS TUESDAY THROUGH THURSDAY WHILE
THE INNER WATERS CAN EXPECT A FRESH TO STRONG BREEZE. ISSUED A GALE
WATCH FOR ZONE 475 SINCE CONDITIONS WILL BE BORDERLINE. LEFT THE
REMAINING SCAS UNCHANGED. CONDITIONS SHOULD IMPROVE TOWARDS THE END
OF THE WEEK AS THE GRADIENT WEAKENS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     CAZ002.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 9 PM
     THIS EVENING TO 9 PM PST TUESDAY PZZ455.

     SMALL CRAFT ADVISORY UNTIL 9 PM PST FRIDAY PZZ470.

     GALE WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING PZZ475.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO NOON PST
     TUESDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 2, 3:16 PM PST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
316 PM PST MON DEC 2 2013

CAZ003-004-076-032330-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
316 PM PST MON DEC 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL MOVE THROUGH TODAY WITH A PERIOD OF RAIN
ESPECIALLY NORTH OF MENDOCINO COUNTY. SNOW LEVELS WILL DROP TO
AROUND 2000 FEET BY TUESDAY MORNING. LITTLE IN THE WAY OF SHOWER
ACTIVITY WILL LINGER AFTER THE COLD AIR MOVES IN, SO LITTLE TO NO
SNOW ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

EXPECT SUBSTANTIALLY COLDER TEMPERATURES TUESDAY THROUGH THURSDAY,
ALONG WITH GUSTY WINDS EACH AFTERNOON. LOW TEMPERATURES TUESDAY
NIGHT/WEDNESDAY MORNING AND WEDNESDAY NIGHT/THURSDAY MORNING WILL
DROP WELL INTO THE TEENS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-032330-
MENDOCINO COAST-
316 PM PST MON DEC 2 2013

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LIGHT RAIN WILL CONTINUE THIS EVENING TAPERING OFF BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FREEZE WATCH IS CURRENTLY IN EFFECT TUESDAY NIGHT INTO WEDNESDAY
MORNING.

EXPECT SUBSTANTIALLY COLDER TEMPERATURES TUESDAY THROUGH THURSDAY,
ALONG WITH GUSTY WINDS EACH AFTERNOON. LOW TEMPERATURES TUESDAY
NIGHT/WEDNESDAY MORNING ARE EXPECTED TO DROP BELOW FREEZING AND
INTO THE UPPER 20S WEDNESDAY NIGHT/THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-032330-
REDWOOD COAST-
316 PM PST MON DEC 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAINFALL WILL DIMINISH THIS EVENING AND BECOME SHOWERY. SNOW
LEVELS WILL DROP TO AROUND 2000 FEET BY TUESDAY MORNING. LITTLE IN
THE WAY OF SHOWER ACTIVITY WILL LINGER AFTER THE COLD AIR MOVES
IN, SO LITTLE TO NO SNOW ACCUMULATION IS EXPECTED.

TEMPERATURES TONIGHT WILL DROP INTO THE MID 30S ONCE THE SKIES
CLEAR BEHIND THE FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

EXPECT SUBSTANTIALLY COLDER TEMPERATURES TUESDAY THROUGH THURSDAY
ALONG WITH GUSTY WINDS EACH AFTERNOON. LOW TEMPERATURES WILL DROP
TO NEAR 30 TUESDAY NIGHT/WEDNESDAY MORNING WITH UPPER 20S POSSIBLE
WEDNESDAY NIGHT/THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 3:13 AM PSTGale WarningEKA42 hr
Dec 3, 3:37 AM PSTHard Freeze WatchEKA24 hr

Nearby

Freeze Warnings in California, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.